Please help, still bleeding 10 weeks after Medical Management of MMC

Discussion in 'Miscarriage Support' started by Luv_My_Bichon, Nov 14, 2011.

  1. Luv_My_Bichon

    Luv_My_Bichon Well-Known Member

    Joined:
    Jan 17, 2011
    Messages:
    430
    Likes Received:
    0
    Hi Ladies,

    This is a long one but I will try and be brief...please read, I'd be grateful for any help.

    Back at the end of August I had Medical Management for MMC. I bled for approx 3 weeks after it. Then 4 weeks to the day of having the Med Man I came on (or started to bleed again as unsure if it can be classed as period?)

    The bleeding was nuts, really heavy straight off so I started back on the pill, as I had heavy bleeding with my first MMC and going back on it was the only thing that stopped it. BUT....I was meant to be going in to have a dermoid cyst removed so the Dr made me come off it, hence another period commenced..............looooooooooooong story short, about a week later (after never stopping bleeding) I started to haemorrage and ended up in an ambulance on my way to hospital.

    After the Med Man I was scanned 10 days after and it was confirmed everything was clear, then when I was rushed to hospital they did a HCG levels check and it was negative. They kept me in for 24hrs and gave me tranexamic acid, mefanamic acid and norethisterone...so it eased up (but did not stop).

    They left me 12 hours before they gave me any meds and by that time my Hemoglobin went down to 7.8 making me severely anemic from all the blood loss.

    They let me home on iron tablets and rest. They put it down to the uterus just having a really good clear out post m/c and also with going on/coming off the pill. However - this happened last time with the hemorrage but not as bad and I hadn't even been on the pill when it started last time but the pill did stop it - it hasn't stopped it this time.

    I wasn't sent home with any meds so I went to my own Dr the following day who advised that I should now not have the planned the surgery as putting me under general now would be too dangerous. She gave me the pill, mef acid and tran acid.

    The bleeding eased but did not stop.....back to the Dr's....new pill prescribed but to wait until after 7 day break.

    Then on the evening I took my last (original) pill before my 7 day break, I lost this white lump!!! Called my own Drs who didn't want to know and sent a message through the receptionist to say "tell her just to bin it, it won't be anything to do with her uterus!!!"

    Unhappy with this I rang my local Early Pg Unit where i had the m/c - they said it would be nothing but to take it in if it would make me feel better.....which I did and lo and behold it was confirmed as being part of the gestational sac!!!!!!!!!!!!!! 9 weeks after (and even after having been scanned, DH and I hadn't had sex so it was from the original mc)....3 more bits have come out since but have only had blood now for a couple of days. She said to expect bleeding for another 7-10 days. Feel like I'm right back there having the mc all over again.

    However, the bleeding just isn't letting up...not at all. It's coming out so I can feel it and running out. Not like when I was hemorraging but enough all the same.

    Girls I have bled now for ten weeks. I am sad, I am sore and I am very very depressed.

    What should/could I do? I can't take anymore of this.

    Should I take more Mefanamic and Tranexamic acid? I've not been taking it as I read not to after m/c and I thought well whatever is there needs to come out but I'm not losing anymore tissue now, just lots of blood which I cannot afford to lose being anemic now.

    Please help

    If you have stuck with it and got this far, thank you xx
     
  2. amotherslove

    amotherslove MamaToLilyLucyAndLila<3

    Joined:
    Sep 7, 2011
    Messages:
    1,486
    Likes Received:
    0
    wow.. i REALLY don't have any advice for you.. i actually didnt bleed much.. infact, my mc took forever to happen because i DIDNT bleed.. but i just wanted to say i'm sorry for your loss, and i'm sorry its been so rough for you<3
     
  3. TaraLynn

    TaraLynn mama to Kiernan & 1 angel

    Joined:
    Nov 13, 2011
    Messages:
    137
    Likes Received:
    0
    Girl, i am almost in tears reading through all you are going through. I am so sorry for your loss and the ignorance and heartlessness of your doctor.

    My only advice is DEMAND someone in the medical field listen to and take you seriously! If you don't feel comfortable with your original doctor can you call around and try to find a new one? It sickens me that your doctor just blew you off when you knew something wasn't right... not only is it dangerous with all the bleeding you are having but completely heartless! I am so mad for you.

    I'm sorry, I wish I had better advice to give!
     
  4. Neversaynever

    Neversaynever Whatever.....

    Joined:
    Dec 26, 2010
    Messages:
    12,977
    Likes Received:
    0
    That is just awful :hugs:

    I would certainly be chasing it all up..did the hospital give you the ward telephone number to call if you needed to? If not, I'd look it up and call them..this isn't right :nope:

    I would also go back to your GP and demand some answers..if that doesn't work, sit in A&E.

    You really must go get answers hun :hugs:

    XxX
     
  5. my1stbump

    my1stbump Well-Known Member

    Joined:
    Feb 25, 2008
    Messages:
    538
    Likes Received:
    0
    hi hun,

    I know EXACTLY how you feel :cry:

    I have been bleeding for just over 12weeks, I miscarried naturally as I was advised or should I say told that medically helping me would make me feel worse.

    I have had 5 internal scans and swabs (which all came back clear) I was given Cerazette to try to regulate and stop the bleeding and also Tranexamic acid (which i havent really taken due to the side affects of sickess and that) i was told id ovulated so to expect a period that was 4weeks ago!

    and then to top it all off I went to the Dr's as I have come out in loads of spots on my back and having pain with them, he told me I had SHINGLES!!

    So I was given anti biotics that then cancelled out the pill and made me bleed heaver than the actual miscarrige itself and i was so down in the dumps too.. :cry::cry:

    After a week of antibiotics and still spots and still bleeding I go back to the DR's (see another DR this time) and he tells me i have Acne!! not shingles! So this week I could have stopped bleeding on my own but the anti biotics knakered all that up.

    I have now been given microgynon and more Tranexamic acid but I havent taken the full course of them as one day i will stop and i go to wipe sorry tmi and there is a little bit there so I take on then, so im not sure anyomre if its the pill or the Tranexamic acid that is slowing it down to what is like the end of a period or just my body finally letting go! =
    I have had and all sorts of tests and they cannot determine why I am still bleeding, its just frustrating, both emontionally and physically.

    So i can totally sympatise with you, there is no explantion for why this is going on, but i would go back to dr's and just let them have it.
    id start the Tranexamic acid and see if that eases it.

    hope u sort it all out soon... thinking of you x
     
  6. Luv_My_Bichon

    Luv_My_Bichon Well-Known Member

    Joined:
    Jan 17, 2011
    Messages:
    430
    Likes Received:
    0
    Hi ladies, thank you for all your replies. I am sorry it has taken me this long to come back to you.

    It's been a rough time.

    my1stbump - I am so sorry for you going through all of this. I was on the same rollercoaster of take the Tranexamic and it would ease (but not stop) stop it again and it got heavier. How are you now? Has it stopped yet?

    As for me, it turned out I had a Dicidual Cast, which is not fetal tissue but is tissue caused by pregnancy. It causes hormone imbalance (which is what causes my missed miscarriages I am convinced!!) and means that the endometrium goes a bit bonkers, resulting in chunks coming out it one go.

    The Tuesday after I wrote this, I stopped bleeding. I felt like I'd been handed my life back. I got respite for 1 week, but then, after doing too much physically it started again. Apparently that can happen after a Dicidual cast, that you'll bleed again, but also I'd just returned to normal function and my body wasn't ready.

    Anyway, fast forward, it did stop again after about 5 days and I've had 8 days clear now. I'm hoping things are finally settling.

    The new pill seems to suit, although I take the last in 3 days, so my period will come, but I'm hoping that will be straight forward.

    Thanks again girls for your replies xxx
     
  7. newfielady

    newfielady Well-Known Member

    Joined:
    Feb 9, 2011
    Messages:
    1,589
    Likes Received:
    0
    Yikes Luv. I was thinking about you today and thought I should check in on you. I'm glad I did now. I'm sorry you're having such a rough time of it. I'm hoping your update is the start of your body coming back to normal now. Thinking of you. :hugs:
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice